2019
Том 71
№ 11

All Issues

Article (Ukrainian)

An improved version of the big Picard theorem for polyanalytic functions

Balk M. B., Gol'dberg A. A.

Ukr. Mat. Zh. - 1976νmber=3. - 28, № 4. - pp. 435–442

Article (Ukrainian)

The equivalence of the operators of multiplication in the spaces A(G) and A (F)

Berezovsky N. I.

Ukr. Mat. Zh. - 1976νmber=3. - 28, № 4. - pp. 443–452

Article (Ukrainian)

Self-adjointness of a differential operator with unbounded singular operator coefficient

Kochubei A. N.

Ukr. Mat. Zh. - 1976νmber=3. - 28, № 4. - pp. 453–462

Article (Ukrainian)

Linear regression parameter estimation in the presence of constraints on linear regression coefficients

Kuk Yu. V., Petunin Yu. I.

Ukr. Mat. Zh. - 1976νmber=3. - 28, № 4. - pp. 463–472

Article (Ukrainian)

Spectrum of sturm — Liouville equation with unbounded operator coefficient

Kutovoy V. A.

Ukr. Mat. Zh. - 1976νmber=3. - 28, № 4. - pp. 473–482

Article (Ukrainian)

On asymptotic integration of weakly nonlinear systems

Mitropolskiy Yu. A., Samoilenko A. M.

Ukr. Mat. Zh. - 1976νmber=3. - 28, № 4. - pp. 483–500

Article (Ukrainian)

Exponential groups and ML-groups

Moskalenko Z. I.

Ukr. Mat. Zh. - 1976νmber=3. - 28, № 4. - pp. 501–510

Article (Ukrainian)

Well-posed solvability of a difference boundary-value problem in Bochner space

Polichka A. Ye., Sobolevsky P. Ye.

Ukr. Mat. Zh. - 1976νmber=3. - 28, № 4. - pp. 511–523

Article (Ukrainian)

Isomorphism of R-normed modules

Belan E. P., Sementsov O. V.

Ukr. Mat. Zh. - 1976νmber=3. - 28, № 4. - pp. 524–526

Article (Ukrainian)

Nondegeneracy of the Tate pairing in the Galois cohomology of finite modules over a general local field

Krup'yak I. S., Vvedensky O. M.

Ukr. Mat. Zh. - 1976νmber=3. - 28, № 4. - pp. 526–528

Article (Ukrainian)

Norm subgroups of formal groups over a local field

Konovalov G. T.

Ukr. Mat. Zh. - 1976νmber=3. - 28, № 4. - pp. 528–532

Article (Ukrainian)

Isomorphism theorems and their applications for elliptic boundary-value problems with discontinuous coefficients, and boundary conditions and conjugacy conditions which are not normal

Kostarchuk Yu. V.

Ukr. Mat. Zh. - 1976νmber=3. - 28, № 4. - pp. 532–537

Article (Ukrainian)

An application of a method of N. N. Bogolyubov for solving a nonregular discontinuous calculus of variations problem

Morozov S. F., Petrov V. V.

Ukr. Mat. Zh. - 1976νmber=3. - 28, № 4. - pp. 537–540

Article (Ukrainian)

Existence and uniqueness of the solution of boundary-value problems for integrodifferential equations of superneutral type

Baynov D. D., Nikolova T. St.

Ukr. Mat. Zh. - 1976νmber=3. - 28, № 4. - pp. 540–546

Article (Ukrainian)

Oscillation of the sign of the remainder in the formula for the number of points on an algebraic curve

Pimenov M. V.

Ukr. Mat. Zh. - 1976νmber=3. - 28, № 4. - pp. 546–551

Article (Ukrainian)

On a special equation of the first kind

Pozin S. M.

Ukr. Mat. Zh. - 1976νmber=3. - 28, № 4. - pp. 551–554

Article (Ukrainian)

On a linear method of approximation for functions with bounded derivative

Raytsin R. A.

Ukr. Mat. Zh. - 1976νmber=3. - 28, № 4. - pp. 554–556

Article (Ukrainian)

On optimal control of systems described by general elliptic boundary problems

Roitberg Ya. A., Sheftel' Z. G.

Ukr. Mat. Zh. - 1976νmber=3. - 28, № 4. - pp. 556–561

Article (Ukrainian)

Aggregate arrival of customers in a one-line system with repeated calls

Falin G. I.

Ukr. Mat. Zh. - 1976νmber=3. - 28, № 4. - pp. 561–565

Article (Ukrainian)

Averaging of first-order hyperbolic systems

Khoma G. P.

Ukr. Mat. Zh. - 1976νmber=3. - 28, № 4. - pp. 566–567

Article (Ukrainian)

An elementary method for estimating deviations from the normal distribution in a certain class of additive functions

Dubovik G. F.

Ukr. Mat. Zh. - 1976νmber=3. - 28, № 4. - pp. 567–572